Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An extension of Casson's invariant to rational homology spheres


Author: Kevin Walker
Journal: Bull. Amer. Math. Soc. 22 (1990), 261-267
MSC (1985): Primary 57N10, 57M25
DOI: https://doi.org/10.1090/S0273-0979-1990-15883-5
MathSciNet review: 1016040
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AM] S. Akbulut and J. McCarthy, Casson's invariant for oriented homology3 -spheres: An exposition, Princeton Math. Notes (to appear). MR 1030042
  • [BL] S. Boyer and D. Lines, Surgery formulae for Casson's invariant and extensions to homology lens spaces, preprint.
  • [BN] S Boyer and A. Nicas, Varieties of group representations and Casson's invariant for rational homology 3-spheres, preprint. MR 470082
  • [C] A. Casson, lectures at MSRI (1985).
  • [Gol] W. Goldman, The symplectic nature of the fundamental groups of surfaces, Adv. Math. 54 (1984), 200-225. MR 762512
  • [Gor] C. Gordon, Knots, homology spheres and contractible 4-manifolds, Topology 14 (1975), 151-172. MR 402762
  • [HZ] F. Hirzebruch and D. Zagier, The Atiyah-Singer theorem and elementary number theory, Publish or Perish, Houston, TX, 1974. MR 650832
  • [K] R. Kirby, A calculus for framed links in S, Invent. Math. 45 (1978), 35-56. MR 467753

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57N10, 57M25

Retrieve articles in all journals with MSC (1985): 57N10, 57M25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15883-5

American Mathematical Society